Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
Cengiz Çinar - MaRDI portal

Cengiz Çinar

From MaRDI portal
(Redirected from Person:652871)
Person:552148

Available identifiers

zbMath Open cinar.cengizMaRDI QIDQ552148

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q58680812022-09-19Paper
https://portal.mardi4nfdi.de/entity/Q46156172019-01-29Paper
https://portal.mardi4nfdi.de/entity/Q54198542014-06-11Paper
https://portal.mardi4nfdi.de/entity/Q57470462014-02-11Paper
https://portal.mardi4nfdi.de/entity/Q28709532014-01-21Paper
https://portal.mardi4nfdi.de/entity/Q31150182012-02-20Paper
On the dynamics of the recursive sequence \(x_{n+1}=\frac{\alpha x_{n-1}}{\beta+\gamma\sum_{k=1}^tx_{n-2k}\prod_{k=1}^tx_{n-2k}}\)2011-12-18Paper
On the behavior of positive solutions of the system of rational difference equations \(x_{n+1}=\frac{x_{n-1}}{y_nx_{n-1}+1}\), \(y_{n+1}=\frac{y_{n-1}}{x_ny_{n-1}+1}\)2011-07-21Paper
On the dynamics of the recursive sequence \(x_{n+1}=\frac{x_{n-1}}{\beta+\gamma x^2_{n-2}x_{n-4}+\gamma x_{n-2}x^2_{n-4}}\)2011-07-21Paper
On the recursive sequence \(x_{n+1} = \max\{x_n,A\}/x_n^2x_{n - 1}\)2010-09-29Paper
https://portal.mardi4nfdi.de/entity/Q35821222010-09-02Paper
On the asymptotic behavior and periodic nature of a difference equation with maximum2010-06-28Paper
On a max-type difference equation2010-06-25Paper
https://portal.mardi4nfdi.de/entity/Q36561202010-01-13Paper
On the solutions of the system of difference equations \(x_{n+1}=\max\{A/x_n,y_n/x_n\}\), \(y_{n+1}=\max\{A/y_n,x_n/y_n\}\)2009-11-23Paper
On the global attractivity of a max-type difference equation2009-11-23Paper
https://portal.mardi4nfdi.de/entity/Q36179202009-03-31Paper
On the asymptotic stability of \(x_{n+1}=(a+x_nx_{n - k})/(x_n+x_{n - k})\)2009-03-12Paper
On the recursive sequence x_{n+1}=x_{n-3}/(1+x_{n-1})2009-02-03Paper
On the solutions of the difference equation x_{n+1}=max{1/x_{n-1},x_{n-1}}2009-02-03Paper
On the positive solutions of the difference equation x_{n+1}=max{A/x_n^2, Bx_{n-1}/(x_nx_{n-2}^2)}2009-02-03Paper
On positive solutions of the difference equation x_{n+1}=x_{n-5}/(1+x_{n-2}x_{n-5})2009-02-03Paper
On the recursive sequence \(x_{n+1}=\frac{x_{n-(5k+9)}}{1+x_{n-4}x_{n-9}\cdots x_{n-(5k+4)}}\)2009-01-15Paper
https://portal.mardi4nfdi.de/entity/Q35431702008-12-02Paper
https://portal.mardi4nfdi.de/entity/Q35432422008-12-02Paper
https://portal.mardi4nfdi.de/entity/Q35432432008-12-02Paper
https://portal.mardi4nfdi.de/entity/Q35432442008-12-02Paper
Global asymptotic stability of a system of difference equations2008-10-28Paper
On the periodicity of a difference equation with maximum2008-08-20Paper
A note on the periodicity of the Lyness max equation2008-08-15Paper
On the solutions of systems of difference equations2008-08-15Paper
On the solutions of the difference equation x_{n+1}=\frac{ax_{n-(2k+2)}}{-a+\overset{2k+2}{\underset{i=0}{\prod}}x_{n-i}}2008-06-11Paper
On a max-type difference equation2008-03-28Paper
https://portal.mardi4nfdi.de/entity/Q34284032007-03-27Paper
https://portal.mardi4nfdi.de/entity/Q54890152006-09-25Paper
https://portal.mardi4nfdi.de/entity/Q54686212006-05-12Paper
https://portal.mardi4nfdi.de/entity/Q54686272006-05-12Paper
https://portal.mardi4nfdi.de/entity/Q54686462006-05-12Paper
https://portal.mardi4nfdi.de/entity/Q33714882006-02-21Paper
https://portal.mardi4nfdi.de/entity/Q57031642005-11-08Paper
On positive solutions of a reciprocal difference equation with minimum2005-03-10Paper
On the positive solutions of the difference equation system \(X_{n+1}=\frac {1} {y_n},\) \(Y_{n+1}=\frac {Y_n} {X_{n-1}Y_{n-1}}\)2005-01-17Paper
On the solutions of the difference equation \(x_{n+1}=\frac {x_{n-1}} {-1+ax_{n}x_{n-1}}\)2005-01-17Paper
On the positive solutions of the difference equation \(x_{n+1}=\frac {x_{n-1}} {1+ax_{n}x_{n-1}}\)2005-01-17Paper
On the difference equation \(x_{n+1}=\frac {x_{n-1}} {-1+x_{n}x_{n-1}}\)2005-01-17Paper
On the positive solutions of the difference equation \(x_{n+1}=\frac {ax_{n-1}} {1+bx_{n}x_{n-1}}\)2004-11-23Paper
On the periodic cycle of \(x_{n+1}=(a_{n}+b_{n} x_{n})/c_{n} x_{n-1}\).2004-03-14Paper
On the positive solutions of the difference equation \(x_{n+1}=(x_{n-1})/(1+x_{n} x_{n-1})\).2004-03-14Paper
https://portal.mardi4nfdi.de/entity/Q47955312003-02-24Paper

Research outcomes over time

This page was built for person: Cengiz Çinar